# SDR IPXA2025081333138

- Difficulty date: July 26, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 24,969 hours, 3,653 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE INDICATION AT GEAR DOWN. REMOVED AND REPLACED THE LEFT BODY GEAR WHEEL WELL FIRE LOOPS M691 AND M694 IN REF TO THE AMM 26-17-02-000-801 ALL OPS CHECKS ARE GOOD AT THIS TIME .  ALSO REMOVED AND REPLACED THE DUCT LEAK WHEEL WELL CTL CARD ASSY IN REF TO AMM 26-10-01 OPS CHECKS ARE GOOD.
